# SDR F3LA2018010800274

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 6845
- Aircraft time: 8,187 hours, 3,390 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: 38817631
- Condition: Leaking
- Location: Apu
- Part time: 8,187 hours, 3,390 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

WHEN APU BLEED WAS TURNED ON A BURNING ODOR AND CABIN BECAME HAZY.   TROUBLESHOT APU BLEED AND FOUND APU OIL COOLER TRANSFER LINES LEAKING.  REPLACED OIL COOLER TRANSFER LINES IAW SB 49-1113 AND AMM 49-91-44-420-056-A. PERFORMED SATISFACTORY LEAK CHECK IAW AMM 49-91-44-420-056-A.  PERFORMED SATISFACTORY APU DECONTAMINATION IAW AMM 21-00-00-615-002-A.  NO CONTAMINATION NOTED.  AIRCRAFT RETUNED TO SERVICE.
